# SDR 2005FA0001640

- Difficulty date: December 29, 2005
- Submitted: December 29, 2005
- Operation: General aviation
- Aircraft: N6098U
- Make and model: Snias AS350B2
- Aircraft serial: 2718
- Aircraft time: 4,564 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 5,197 hours, 6,420 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 0164248850
- Part serial: C597B
- Condition: Uncontrollable
- Location: Engine
- Part time: 2,230 hours
- Component: Turbo Shaft Eng, Tmeca, ARRIEL1D1
- Component part number: 0292005220
- Stage of operation: TO
- How discovered: C
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FCU WOULD NOT GOVERN ENGINE FROM START.
